# SDR DALA2025072905674

- Difficulty date: July 26, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 75,462 hours, 35,440 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Panel
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 3269  AFT LAV OXYGEN PANEL DOOR HAS STRINGS HANGING OUT THE SIDES. LOOKS TAMPERED WITH.  SECURED O2 PANEL AND STOWED MASKS OK FOR SVC A320AMM 35-21. (LP: 1106540)
